|Printable Version of Topic
Click here to view this topic in its original format
|Message Board > Suboxone > Newbie To Suboxone, Please Help!|
|Posted by: JuJuB March 30, 2018, 8:17 PM|
|Hi All - I've been on various pain meds for 15-years. I am a turnkey patient with a history of clean tests and never running out-of-meds early. I recently decided to get off pain meds because I am tired of being held hostage by doctors and pharmacies; the DEA's and FDA's crackdown on chronic pain patients and the limitations put on doctors and pharmacies by these entities. Anyway, I am on day-5 of taking Suboxone, 8MG twice daily. Any withdrawal symptoms are held at bay; HOWEVER, everyday thus far, I am sick to my stomach, have constant ringing in my ears, am irritable, suffer from headaches and loss of sleep, I get an uncomfortable raciness that last for 2-3 hours, I have no energy whatsoever, my head is clouded, I don't feel comfortable driving, and I simply feel horrible. The Suboxone makes me feel so bad that I wait until the last possible moment to take another dose. I am beginning to feel like I made a big mistake. If something doesnt change soon, I will lose my job as I cannot return to work in this condition.
IS THIS COMMON? Will these reactions dissipate at some point?
|Posted by: NyToFlorida April 7, 2018, 6:31 PM|
|Sorry no one answered you. there is a lot of information posted regarding suboxone withdrawal, taper etc. maybe 8mg 2xpd is too much. How are you doing?
|Posted by: Mary April 7, 2018, 7:12 PM|
|I take the suboxone just like you, but this week I am starting to wean off. It's a good drug but the side effects will go away. I slept only one hour a night for 10 straight days and had the worst headache constantly. It all goes away. I finally can take a s*** without Milk of Magnesia . I think alot of these side effects are coming off the drugs too. Just stick it out. The drs. will make you wean off of it, which is great because I need help in that. All week I've been on 14 mg a day instead of 16 but> Next month I go to 12, then 8 then 4 then 2mg. I heard getting off of 2 is hard but we can do it. good luck. I have had two knee replacements and had been on percocet 10 for 5 years. The suboxone does help with cravings and such.
|Posted by: Igotoffeverything April 30, 2018, 9:07 AM|
|I never really been on one of these before but I wanted to offer my advise if it may help anyone. I was on morphine at 13 for an injury and went on to be addicted to any drug I could get my hands on for the next 20 years but mostly opiates. Ended up on Subs and was told I would take them for the rest of my life. I didnt want to do that so I came up with a theory after a lot of trail and error. I drew a tree and put all the drugs I had done on the tree. The more extreme on the tips and top of the branches and little stuff towards the bottom. I didnt get to the top of that tree all at once. I climbed it slowly. If I wanted to get down I would have to climb down slowly and carefully. I cant really go into a lot of detail because I dont want to type for the next 2 hours but here are the basics. Was on 24mgs of Sub per day. Tapered to 2mgs per day. Took Hydos for about a 2 week. 3 10mgs per day. Swapped to Kratom 30grams per day for about a month. Tapered off all of them before going to the next. After a couple of months quit it all and nothing happened. No withdrawals after 20 years! I mentally didnt know what to do with myself but physically I was good. Exercise and healthy eating really does help too. Hope this helps someone. Patients and coming up with a plan is really important. There isnt a magic bullet. Katom is close to one but you cant take that crap for ever either. You will build a tolerance to what ever you take.|